# SDR IPXA2018091233867

- Difficulty date: September 11, 2018
- Submitted: September 12, 2018
- Operation: Air carrier
- Aircraft: N290UP
- Make and model: Doug MD-11F
- Aircraft serial: 48456
- Aircraft time: 100,845 hours, 18,323 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY. SERVICED PAX DOOR SYSTEM TO PROPER LEVEL IAW AMM 12-25-04-600-801.
